Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 87, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 7, 2012, 5:20 AM CDT for Mercer County, Rock Island County, Illinois; Louisa County, Muscatine County, Iowa. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 5:20 AM CDT (10:20 UTC)
- Expired
- Sep 7, 2012, 6:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 58.0 mph
Counties Louisa County, IA, Muscatine County, IA, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 35 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 5:20 AM CDT | HAIL 0.25 | 2 N New Windsor, IL | FELL FOR ABOUT 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -633 J/kg
- Mixed-layer LCL
- 1997 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457 WUUS53 KDVN 071020 SVRDVN IAC115-139-ILC131-161-071100- /O.NEW.KDVN.SV.W.0087.120907T1020Z-120907T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 520 AM CDT FRI SEP 7 2012 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MUSCATINE COUNTY IN EAST CENTRAL IOWA... NORTHERN MERCER COUNTY IN NORTHWEST ILLINOIS... SOUTHWESTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS... EAST CENTRAL LOUISA COUNTY IN SOUTHEAST IOWA... * UNTIL 600 AM CDT. * AT 518 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR FRUITLAND...OR 8 MILES SOUTH OF MUSCATINE...AND MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELIZA...MANNON...MILLERSBURG...HAMLET...REYNOLDS...TAYLOR RIDGE... SHALE CITY...MATHERVILLE...BODEN...CABLE AND SHERRARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 4140 9044 4121 9044 4123 9116 4136 9116 TIME...MOT...LOC 1020Z 266DEG 39KT 4130 9106 WIND...HAIL <58MPH 1.00IN $$ 08
3 follow-up statements
465 WWUS53 KDVN 071036 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 536 AM CDT FRI SEP 7 2012 IAC115-139-071045- /O.CAN.KDVN.SV.W.0087.000000T0000Z-120907T1100Z/ MUSCATINE IA-LOUISA IA- 536 AM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOUISA AND SOUTH CENTRAL MUSCATINE COUNTIES IS CANCELLED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...BRIEF HEAVY DOWNPOURS AND SMALL HAIL WILL BE POSSIBLE FROM OTHER STORMS ACROSS LOUISA AND MUSCATINE COUNTIES. LAT...LON 4140 9044 4121 9044 4127 9107 4135 9106 TIME...MOT...LOC 1035Z 265DEG 29KT 4131 9090 $$ ILC131-161-071100- /O.CON.KDVN.SV.W.0087.000000T0000Z-120907T1100Z/ MERCER IL-ROCK ISLAND IL- 536 AM CDT FRI SEP 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTHWESTERN ROCK ISLAND AND NORTHERN MERCER COUNTIES... AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR ELIZA...OR 10 MILES SOUTHEAST OF MUSCATINE...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUFFALO PRAIRIE...MARSTON...ALEDO MERCER COUNTY AIRPORT...GINGLE CORNERS... HAMLET...REYNOLDS...SWEDONA...SHERRARD...PREEMPTION...OLD GILCHRIST...MATHERVILLE...GRIFFIN...CABLE AND BODEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 4140 9044 4121 9044 4127 9107 4135 9106 TIME...MOT...LOC 1035Z 265DEG 29KT 4131 9090 WIND...HAIL <58MPH 1.00IN $$ 08
766 WWUS53 KDVN 071050 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 550 AM CDT FRI SEP 7 2012 ILC131-161-071100- /O.CON.KDVN.SV.W.0087.000000T0000Z-120907T1100Z/ MERCER IL-ROCK ISLAND IL- 550 AM CDT FRI SEP 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTHWESTERN ROCK ISLAND AND NORTHERN MERCER COUNTIES... AT 547 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR MARSTON...OR 8 MILES NORTH OF ALEDO...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REYNOLDS...OLD GILCHRIST...SWEDONA...SHERRARD...PREEMPTION... MATHERVILLE...GRIFFIN...CABLE AND BODEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 4140 9044 4121 9044 4127 9107 4135 9106 TIME...MOT...LOC 1050Z 265DEG 29KT 4132 9074 WIND...HAIL <58MPH 1.00IN $$ 08
294 WWUS53 KDVN 071058 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 558 AM CDT FRI SEP 7 2012 ILC131-161-071108- /O.EXP.KDVN.SV.W.0087.000000T0000Z-120907T1100Z/ MERCER IL-ROCK ISLAND IL- 558 AM CDT FRI SEP 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCK ISLAND AND NORTHERN MERCER COUNTIES WILL EXPIRE AT 600 AM CDT... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4140 9044 4121 9044 4127 9107 4135 9106 TIME...MOT...LOC 1058Z 265DEG 29KT 4133 9065 $$ 08
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:07 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 7, 4:07 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 407 AM CDT FRI SEP 7 2012 .SYNOPSIS... MCS ONGOING OVER THE FORECAST AREA THIS MORNING ON THE NOSE OF A RELATIVELY WEAK LOW LEVEL JET OF 25 TO PERHAPS 30KTS. HAPPENING ON THE NORTH SIDE OF A WARM FRONT DRAPED FROM A SURFACE LOW NEAR KOMA...DRAPED EAST ACROSS THE SOUTHERN BORDER OF IOWA...EAST INTO CENTRAL ILLINOIS AND INDIANA. INSTABILITY PARAMETERS ARE MARGINAL...WITH MOST UNSTABLE CAPE VALUES OF AROUND 1000 J/KG AND BULK SHEAR ONLY AROUND 20-30KTS. THUS...WE ARE GETTING SOME PULSY HAIL STORMS WHICH ARE RELATIVELY ISOLATED IN NATURE...BUT ENOUGH TO HAVE AT LEAST ONE GOING AT ANY ONE TIME. WE ARE BEGINNING TO SEE MORE OUTFLOW SIGNATURES...WHICH MAY SIGNAL A SHIFT TOWARDS MORE WIND EVENTS WITH THE STORMS. ..LE.. && .SHORT TERM...TODAY AND TONIGHT... MAIN FOCUS TODAY AND TONIGHT WILL BE ON THE CONVECTIVE POTENTIAL AS THE MAIN SURFACE LOW CROSSES FROM ITS CURRENT POSITION ACROSS SOUTHERN IOWA AND CONTINUING OFF TO THE EAST DURING THE DAY TODAY. THE CURRENT MCS WILL CONTINUE TO MOVE ACROSS THE AREA FOR A FEW MORE HOURS YET...AND IT SHOULD STILL BE AFFECTING AT LEAST THE EASTERN TWO THIRDS OF THE FORECAST AREA AT 12Z. ISOLATED SEVERE THREAT TO CONTINUE...AND WE WILL BE WATCHING TO SEE IF IT SHIFTS MORE TOWARDS AND OUTFLOW DOMINATED...WIND THREAT INSTEAD OF JUST THE HAIL WE ARE GETTING NOW. ONCE THIS MCS MOVES THROUGH...I EXPECT THAT WE WILL BEGIN TO REHEAT AND DESTABILIZE THE ATMOSPHERE AHEAD OF THE ACTUAL COLD FRONT...ACCOMPANYING THE SURFACE LOW. THIS FRONT IS CURRENTLY PROGGED TO MOVE THROUGH THE AREA AROUND MID DAY...AND WE SHOULD GET ADDITIONAL STORM DEVELOPMENT ALONG IT. SOME STRATIFORM RAIN OR RAIN SHOWERS SHOULD ALSO FORM BEHIND THE FRONT DURING THE DAY. HIGH TEMPS TODAY TO ONLY RANGE FROM AROUND 70 NORTH TO THE UPPER 70S SOUTH WITH A MAINLY CLOUDY DAY WITH THE SHOWERS AND THUNDERSTORMS. TONIGHT THE SHOWERS AND THUNDERSTORMS SHOULD STILL BE ONGOING OVER THE FAR SOUTHEAST COUNTIES AROUND 00Z. HOWEVER...EXPECT THESE TO QUICKLY EXIT OFF TO THE SOUTHEAST AND HAVE ONLY PUT IN SOME EVENING POPS...WHICH MAY ONLY BE NEEDED UP UNTIL 03Z. MIN TEMPS TONIGHT TO FALL INTO THE 40S AND LOW 50S. NORTHWEST FLOW BEHIND THE FRONT AND CLEARING SKIES WILL BE NECESSARY FOR THOSE 40S...SO IF THE CLOUD COVER HANGS ON LONGER WE WILL NEED TO RAISE THE MIN TEMPS FOR TONIGHT. ..LE.. .LONG TERM...SATURDAY THROUGH THURSDAY... SATURDAY NIGHT THERE IS AN INTERESTING LITTLE SHORTWAVE DUE TO DROP THROUGH THE NORTHWEST FLOW THAT WILL BE LEFT BEHIND THE LONGWAVE TROUGH CURRENTLY MOVING THROUGH THE AREA. SOME MODELS ARE BRINGING THIS SHORTWAVE CLOSE ENOUGH...AND WITH ENOUGH MOISTURE TO PRODUCE SOME EVENING SHOWERS AND THUNDERSTORMS. HOWEVER...MOST MODELS ARE NOT AND HAVE GONE MORE WITH THE DRIER CONSENSUS FOR NOW. ALSO...THE TIMING OF THE WAVE THROUGH THE AREA IS ALSO NOT A SUPPORTIVE OF CONVECTION. SUNDAY THROUGH TUESDAY TO BE DRY AND RELATIVELY QUIET AS THE UPPER LEVEL RIDGE BUILDS ACROSS THE AREA. TEMPERATURES TO GRADUALLY WARM THROUGH THE PERIOD. HIGHS BY TUESDAY TO BE BACK INTO THE LOW TO MID 80S. WEDNESDAY A COLD FRONT IS DUE TO DROP THROUGH THE AREA...BUT IS SHOWING SIGNS IN THE MODELS OF BEING MOISTURE STARVED. THERE IS ENOUGH MOISTURE TO BE WORTH PUTTING IN SOME CHANCE POPS FOR WEDNESDAY NIGHT AND THURSDAY WITH THE FRONT HANGING UP OVER THE AREA AND AN UPPER LEVEL SHORTWAVE COMING ACROSS THE REGION TO INTERACT WITH THE BOUNDARY. ..LE.. && .AVIATION... /ISSUED 1153 PM CDT THU SEP 6 2012/ SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD/DEVELOP ACROSS THE TAF SITES OVERNIGHT INTO EARLY FRIDAY WITH PERIODS OF MVFR TO LOCALLY IFR VSBYS WITH THE HEAVIER PCPN. THERE COULD BE A BREAK IN THE PCPN OR AT LEAST A DECREASE IN COVERAGE FOR A WHILE FRIDAY MORNING BEFORE ANOTHER ROUND OF PCPN SPREADS BACK ACROSS MUCH OF THE AREA IN ASSOCIATION WITH UPPER JET AND SHARPENING UPPER TROUGH AXIS. THIS MAY BE MOD/HVY RAIN WITH EMBEDDED STORMS WITH MVFR TO IFR CONDITIONS. PCPN SHOULD TAPER OFF FROM NORTHWEST TO SOUTHEAST BY MID AFTERNOON THROUGH EARLY EVENING... FOLLOWED BY GRADUAL DECREASE IN CLOUDS AS DRIER AIR MOVES IN. WINDS INTO FRIDAY MORNING WILL BE FROM THE E/SE AT 4-10 KTS.... THEN SHOULD SHIFT TO N AND NW BY LATE MORNING AND AFTERNOON AS SFC LOW PASSES TO THE SOUTH. THE NORTHWEST WINDS COULD GUST 15-20 KTS DURING THE AFTERNOON ESPECIALLY AT KCID AND KDBQ. MCCLURE && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Sep 7, 4:55 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 455 AM CDT FRI SEP 7 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 455 AM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING. A RISK OF ISOLATED SEVERE STORMS WITH LARGE HAIL WILL CONTINUE EARLY THIS MORNING. LOCALLY DAMAGING WIND GUSTS ARE ALSO POSSIBLE. HEAVY RAIN IS LIKELY IN THE STRONGER STORMS AND SOME LOCATIONS WILL RECEIVE RAINFALL AMOUNTS OF ONE TO TWO INCHES. SHOWERS WITH SOME THUNDERSTORMS WILL CONTINUE FOR THE REST OF THE DAY TODAY. ADDITIONAL SEVERE WEATHER IS NOT ANTICIPATED. RAINFALL AMOUNTS OF AROUND A QUARTER INCH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. IT IS TOO SOON TO DETERMINE THE THREAT FOR SEVERE WEATHER WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS MORNING. REPORTS OF RAINFALL AMOUNTS OF MORE THAN AN INCH WILL BE APPRECIATED TODAY.
In the hours before
Local storm report, Sep 7, 3:57 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL MILLERSBURG 41.57N 92.16W
09/07/2012 E1.50 INCH IOWA IA LAW ENFORCEMENT
&&
TEOLocal storm report, Sep 7, 4:21 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
421 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HAIL WNW PARNELL 41.58N 92.01W
09/07/2012 E1.00 INCH IOWA IA TRAINED SPOTTER
FROM 1/2 TO 1 INCH HAIL, RAINFALL TOTAL SO FAR IS 0.50
INCHES
&&
TEOLocal storm report, Sep 7, 4:22 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HEAVY RAIN 1 SSW BELLE PLAINE 41.89N 92.28W
09/07/2012 M1.55 INCH BENTON IA TRAINED SPOTTER
RAIN STARTED AROUND 2AM.
&&
TEOSpecial weather statement, Sep 7, 4:22 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 AM CDT FRI SEP 7 2012
IAZ068-078-089-ILZ009-015>017-024>026-071045-
SCOTT IA-LOUISA IA-DES MOINES IA-HENRY IL-MERCER IL-ROCK ISLAND IL-
WARREN IL-WHITESIDE IL-BUREAU IL-HENDERSON IL-
422 AM CDT FRI SEP 7 2012
...LINE OF STRONG THUNDERSTORMS...
AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF THUNDERSTORMS FROM JUST EAST OF THE QUAD CITIES TO JUST
NORTH OF BURLINGTON. THESE STORMS WERE MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN AND SMALL
HAIL.
A FEW LOCATIONS IN THE PATH OF THESE STORMS ARE GENESEO...NEW
WINDSOR...AND LITTLE YORK.
&&
LAT...LON 4123 8986 4114 8987 4115 9043 4094 9044
4088 9098 4113 9103 4163 9040 4161 8975
4123 8976
08Local storm report, Sep 7, 4:37 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
437 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM HAIL 1 WSW KALONA 41.48N 91.71W
09/07/2012 E0.25 INCH WASHINGTON IA TRAINED SPOTTER
HAIL JUST STOPPED
&&
TEOLocal storm report, Sep 7, 5:14 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 AM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HEAVY RAIN 1 SSW BELLE PLAINE 41.89N 92.28W
09/07/2012 M2.00 INCH BENTON IA TRAINED SPOTTER
STORM TOTAL SINCE 2AM.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:17 AM CDT | Severe Thunderstorm Warning | DVN | Mercer | 13 min |
| Sep 7, 4:22 AM CDT | Special Weather Statement | DVN | Henry, Mercer, Rock Island | 83 min |
| Sep 7, 4:29 AM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 31 min |
| Sep 7, 1:06 AM CDT | Special Weather Statement | DVN | Johnson | 54 min |
| Sep 7, 1:51 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Muscatine | 39 min |
| Sep 7, 2:35 AM CDT | Special Weather Statement | DVN | Cedar, Johnson, Scott | 85 min |
| Sep 7, 2:47 AM CDT | Special Weather Statement | DVN | Benton, Iowa | 88 min |
| Sep 7, 2:54 AM CDT | Special Weather Statement | DVN | Louisa | 81 min |
| Sep 7, 3:56 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Washington | 34 min |
| Sep 7, 4:13 AM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.